Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS Jackson, MS

February 27, 20095 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 27, 2009, 1:21 PM CST for 5 counties in Mississippi. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2009, 1:21 PM CST (19:21 UTC)
Expired
Feb 27, 2009, 4:15 PM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, MS, Clay County, MS, Lowndes County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 1:45 PM CSTFLASH FLOOD1 S Pheba, MSWATER ON HIGHWAY 389 SOUTH OF PHEBA HEADING TOWARDS STARKVILLE. WATER ON CAMP SEMINAR ROAD ALSO.
Feb 27, 3:20 PM CSTFLASH FLOODBellefontaine, MSSEVERAL ROADS UNDER WATER IN TOWN OF BELLEFONTAINE IN NORTHERN WEBSTER COUNTY.
Feb 27, 4:13 PM CSTFLASH FLOODStarkville, MSREED ROAD 1/2 MILE NORTH OF HWY 182 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 271921
FFWJAN
MSC019-025-087-105-155-272215-
/O.NEW.KJAN.FF.W.0009.090227T1921Z-090227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
  NORTHERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 415 PM CST

* AT 113 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  VERY HEAVY RAIN ALONG A LINE EXTENDING FROM TIBBEE TO EUPORA...    
  MOVING EAST AT 45 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE   
  ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED SINCE 9 AM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENT
  OAK...MATHISTON...MULDROW...MABEN...CLARKSON...WAVERLY...PHEBA...
  CUMBERLAND...STEENS...GRIFFITH...KOLOLA SPRINGS...PALA ALTO AND
  CALEDONIA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE... 
ESPECIALLY BETWEEN THE STARKVILLE TO WEST POINT AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3331 8832 3351 8949 3372 8949 3374 8890
      3381 8890 3380 8874 3367 8874 3369 8858
      3369 8849 3367 8847 3368 8841 3373 8832
      3374 8824

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 10:46 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 27, 10:46 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST FRI FEB 27 2009

...SEVERE WEATHER AND HEAVY RAIN ONGOING THIS MORNING AND EXPECTED
TO CONTINUE THROUGH THE DAY...

.DISCUSSION...IVE UPDATE THE FORECAST THIS MORNING TO MAINLY
ACCOUNT FOR SEVERE THUNDERSTORM WATCH 37 WHICH COVERS AREAS ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR UNTIL 21Z.  SEVERE WEATHER
IS ONGOING OVER AREAS MAINLY ALONG AND NORTH OF HIGHWAY 82...WITH
SPOTTY ACTIVITY BEGINNING TO DEVELOP FURTHER SOUTH AS DAYTIME
HEATING COMMENCES.  WITH COLD TEMPERATURES ALOFT...-16C @ 500MB AND
-43C @ 300MB OBSERVED ON THE 12Z KJAN RAOB...STORMS THUS FAR HAVE
BEEN EFFICIENT HAIL PRODUCERS WITH SIZES RANGING FROM PEA TO HALF
DOLLAR BEING REPORTED FROM SEVERAL OF THESE STORMS SINCE EARLY THIS
MORNING.  SOME REPORTS OF TREES AND TREES LIMBS DOWN HAVE BEEN NOTED
AS WELL.

FOR THE REST OF TODAY...THE FRONT WILL CONTINUE TO SAG SOUTH AND
EVENTUALLY INTO THE FORECAST AREA WHERE ITLL BASICALLY LAY OUT
AND BECOME NEARLY STATIONARY ACROSS THE AREA.  AS IT DOES SO...ITLL
ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS AS ANOTHER AREA ASCENT
PUSHES EAST ACROSS THE AREA.  THE 12Z KJAN SOUNDING INDICATES THAT A
WEAK CAP CURRENTLY REMAINS OVER CENTRAL PORTIONS OF THE AREA.
HOWEVER...WHEN THE SOUNDING IS MODIFIED TO REPRESENT SUGGESTED
CONDITIONS LATER THIS AFTERNOON...THE CAP IS NO LONGER AN ISSUE AND
SUGGESTED ML CAPE VALUES RANGE FROM 1500-1700 J/KG.  THE AREA WILL
ALSO SIT IN THE FAVORABLE UPPER LEFT QUAD OF AN UPPER LEVEL JET INTO
THE EARLIER AFTERNOON WHICH IS AND WILL CONTINUE TO AID IN THE
DEVELOPMENT OF STORMS.  MODELS ALSO INDICATE THAT DEEP LAYER WIND
SHEAR WILL INCREASE TO BETWEEN 45-55 KNOTS THIS AFTERNOON.  THESE
AND OTHER SEVERE PARAMETERS INDICATE THAT THROUGH THE AFTERNOON THE
SEVERE AND HEAVY RAIN THREAT WILL INCREASE AND SHIFT FURTHER SOUTH
AND INTO CENTRAL PORTIONS OF THE FORECAST AREA...PARTICULARLY NORTH
OF INTERSTATE 20 AND SOUTH OF HIGHWAY 82.

WHILE HAIL IS THE MAIN THREAT AT PRESENT...WITH SHEAR EXPECTED TO
INCREASE IN THE AFTERNOON...THE RISK OF STRONG DAMAGING WINDS WILL
ALSO INCREASE...AND THE POSSIBILITY OF A TORNADO OR TWO CANNOT BE
RULED OUT AS WELL.  THE POTENTIAL FOR HEAVY RAIN WILL EXIST AS WELL
AS STORMS COULD TRAIN ACROSS THE SAME AREAS RESULTING IN FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA MAINLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 55 THROUGH LATE TONIGHT.  AN
18Z SOUNDING WILL BE CONDUCTED TODAY IN AN ATTEMPT TO PROVIDE A
CLEARER PICTURE OF HOW THINGS WILL PAN OUT ACROSS THE CWA TODAY.

FOR AREAS FURTHER SOUTH OF INTERSTATE 20...MODELS CONTINUE TO
INDICATE THE CAP HOLDING STRONG THROUGH THE DAY.  WHILE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THIS AREA THROUGH THE
AFTERNOON...WITH THIS STRONG CAP IN PLACE...ACTIVITY SHOULD BE A
LITTLE MORE SUBDUED THAN OVER AREAS FURTHER TO THE NORTH.

UPDATED GRIDS AND ZONES HAVE ALREADY BEEN SENT.

&&

.AVIATION...THE MAIN FOCUS WILL TRYING TO TIME THE CONVECTION TODAY.
THIS WILL BE TOUGH AS A LARGE WINDOW WILL EXIST WHERE STORMS WILL BE
POSSIBLE FORE SITES ALONG AND N OF I-20. THE WORST OVERALL
CONDITIONS FOR FLYING THROUGH THIS EVENING SHOULD BE ALONG THE
HIGHWAY 82 CORRIDOR (INCLUDING GLH...GWO AND GTR).
OTHERWISE...MULTIPLE STORMS AND STORM CLUSTERS ARE ANTICIPATED FROM
LATE MORNING THROUGH EVENING. OUTSIDE THE STORMS...MVFR CEILINGS
WILL OCCUR FOR MOST SITES. SITES ALONG AND S OF I-20 MAY SEE
CEILINGS EXCEED 3 KFT AS TEMPS WARM TO THE MID 70S...BUT THESE WILL
GET REDUCED NEAR STORMS AND THEN AGAIN BY 01-03Z. COLDER AIR WILL
MOVE IN AFTER MIDNIGHT AND LOOK FOR IFR CEILINGS TO DEVELOP.

IFR TO MVFR CEILINGS WILL REMAIN UNTIL SUNDAY WITH SOME LIFR
CONDITIONS POSSIBLE AS WELL. THERE WILL ALSO BE SOME LIGHT SNOW
DEVELOP OVER THE NE HALF OF THE AREA SAT NIGHT. ALL CONDITIONS
SHOULD IMPROVE BY SUN AFTERNOON. /BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ026>033-035>039-
     042>046-050>052.

LA...NONE.
AR...NONE.
&&

19/BB
Hazardous weather outlook, Feb 27, 5:09 AM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CST FRI FEB 27 2009

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-056>058-281115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-
509 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND NORTH OF I-20
ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANAN MOST OF CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE
FROM LATE MORNING THROUGH THIS EVENING...ESPECIALLY FOR AREAS
BETWEEN HIGHWAY 82 AND I-20. SEVERAL SUPERCELL THUNDERSTORMS AND
OTHER STORM CLUSTERS WILL BE POSSIBLE IN THIS REGION AND THEY ALL
COULD PRODUCE LARGE HAIL...BETWEEN QUARTER AND GOLF BALL SIZE WITH
SOME HAIL STONES POSSIBLY LARGER WITH THE MOST INTENSE STORMS. OTHER
RISKS WILL COME FROM DAMAGING WINDS AND POSSIBLE
TORNADOES...ESPECIALLY FROM ANY SUPERCELL STORM THAT OCCURS CLOSER
TO I-20. GENERALLY SPEAKING...THERE IS NO REAL SPECIFIC TIME WHEN
STORMS WILL OCCUR. FORECASTS MODELS AND CONDITIONS APPEAR TO FAVOR A
LARGE WINDOW OF TIME WHERE MULTIPLE SEVERE STORMS WILL BE POSSIBLE
AND INDIVIDUAL STORMS MOVE EAST SOUTHEAST WHILE ADDITIONAL ACTIVITY
REDEVELOPS BACK TO THE WEST. THE RESULT COULD BE A RATHER HIGH END
EVENT FOR A FOCUSED PORTION OF THE SERVICE AREA.

DUE TO THE REPETITIVE NATURE OF THIS EVENT...SOME LOCATIONS WILL SEE
MULTIPLE ROUNDS OF STORMS WHICH WILL RESULT IN LOCALLY HEAVY
RAINFALL. AREAS EAST OF I-55 AND BETWEEN I-20 AND HIGHWAY 82 LOOK TO
HAVE THE GREATEST POTENTIAL TO SEE 3 TO 5 INCHES OF RAIN. IF THIS
OCCURS...FLASH FLOODING WILL BE POSSIBLE.

AROUND AND AFTER MIDNIGHT...A MORE POTENT UPPER LEVEL DISTURBANCE
WILL HEAD OUR WAY AND HELP TO INCREASE STORM ACTIVITY ALONG THE COLD
FRONT AS IT PUSHES EAST. LOCATIONS ALONG AND EAST OF THE NATCHEZ
TRACE COULD SEE ISOLATED SEVERE STORMS WITH HAIL AND WIND DAMAGE THE
MAIN RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT SNOW WILL BE POSSIBLE SATURDAY EVENING INTO EARLY SUNDAY
MORNING FOR AREAS MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO
MERIDIAN LINE. SNOWFALL ACCUMULATIONS SHOULD REMAIN AT OR BELOW AN
INCH. PLEASE CONTINUE TO CHECK BACK TO LATER FORECASTS CONCERNING
THIS POSSIBLE WINTER WEATHER.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TODAY INTO TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY.

LAZ023>026-MSZ053>055-059>066-072>074-281115-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
509 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
LOUISIANA AND SOUTHERN MISSISSIPPI...MAINLY AREAS SOUTH OF I-20.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE SOUTH OF I-20 THIS
AFTERNOON. IF ONE CAN DEVELOP...IT WILL QUICKLY BECOME SEVERE AND
PRODUCE LARGE HAIL...UP TO GOLF BALL SIZE...ALONG WITH DAMAGING WINDS
AND POSSIBLY A TORNADO. THE BEST TIME FRAME FOR ANY SEVERE STORMS TO
DEVELOP WILL BE AFTER MIDNIGHT AS THE COLD FRONT PUSHES THROUGH
SOUTHERN MISSISSIPPI. HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERN DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT. OTHERWISE...
ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME
14

In the hours before

Local storm report, Feb 27, 12:10 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             MCMILLAN CORNER         33.39N 91.31W
02/27/2009  E1.00 INCH       CHICOT             AR   LAW ENFORCEMENT

            QUARTER SIZED HAIL.

&&

WILSON
Local storm report, Feb 27, 12:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1237 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             1 N GREENVILLE          33.40N 91.05W
02/27/2009  E1.75 INCH       WASHINGTON         MS   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED AT GREENVILLE AIRPORT.

&&

WILSON
Local storm report, Feb 27, 12:54 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FLASH FLOOD      STARKVILLE              33.46N 88.82W
02/27/2009                   OKTIBBEHA          MS   PUBLIC

            STANDING WATER AND STREET FLOODING ALONG YATES STREET
            NEAR HIGHWAY 12 BY THE STARKVILLE HEALTH DEPARTMENT
            BUILDING.

&&

JALLEN
Local storm report, Feb 27, 1:12 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLASH FLOOD      1 S CLARKSON            33.62N 89.15W
02/27/2009                   WEBSTER            MS   PUBLIC

            ROAD FLODDING ALONG CLARKSON RD SOUTH OF TOWN.

&&

JALLEN
Local storm report, Feb 27, 1:13 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             3 NE SHAW               33.63N 90.73W
02/27/2009  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZED HAIL

&&

JALLEN
Local storm report, Feb 27, 1:16 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             10 W NOXAPATER          32.99N 89.24W
02/27/2009  E0.50 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED IN THE LOBUTCHA COMMUNITY IN WESTERN WINSTON
            COUNTY.

1200 PM     HAIL             4 NW NOXAPATER          33.03N 89.11W
02/27/2009  E0.50 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED IN THE SHALLOW COMMUNITY IN WESTERN WINSTON
            COUNTY.

1220 PM     HAIL             4 E LOUISVILLE          33.12N 88.99W
02/27/2009  E0.25 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED ON THE EAST SIDE OF LOUISVILLE

1252 PM     HAIL             MINTER CITY             33.75N 90.29W
02/27/2009  E0.25 INCH       LEFLORE            MS   EMERGENCY MNGR

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:37 AM CSTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 19 more23 hr
Feb 27, 5:54 AM CSTSevere Thunderstorm WarningJANBolivar40 min
Feb 27, 6:43 AM CSTSevere Thunderstorm WarningJANLeflore, Sunflower30 min
Feb 27, 7:14 AM CSTFlash Flood WarningJANGrenada2 hr
Feb 27, 7:16 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower44 min
Feb 27, 7:43 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower47 min
Feb 27, 7:44 AM CSTSevere Thunderstorm WarningJANClay, Lowndes46 min
Feb 27, 8:22 AM CSTSevere Thunderstorm WarningJANLowndes22 min
Feb 27, 8:26 AM CSTTornado WarningJANLowndes20 min
Feb 27, 8:29 AM CSTSevere Thunderstorm WarningJANWashington61 min
Feb 27, 9:11 AM CSTSevere Thunderstorm WarningJANWashington29 min
Feb 27, 9:17 AM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington43 min
Feb 27, 9:27 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower48 min
Feb 27, 10:40 AM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster3 hr
Feb 27, 11:24 AM CSTSevere Thunderstorm WarningJANAttala36 min
Feb 27, 11:36 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Feb 27, 11:39 AM CSTSevere Thunderstorm WarningJANWinston28 min
Feb 27, 12:07 PM CSTSevere Thunderstorm WarningJANWashington38 min
Feb 27, 12:33 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
Feb 27, 12:38 PM CSTSevere Thunderstorm WarningJANBolivar52 min
Feb 27, 12:58 PM CSTFlash Flood WarningJANGrenada14 hr
Feb 27, 1:38 PM CSTSevere Thunderstorm WarningJANBolivar22 min
Feb 27, 1:40 PM CSTFlash Flood WarningJANCarroll, Montgomery2 hr
Feb 27, 1:59 PM CSTSevere Thunderstorm WarningJANNoxubee31 min
Feb 27, 2:07 PM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower113 min
Feb 27, 2:12 PM CSTSevere Thunderstorm WarningJANChoctaw, Webster32 min
Feb 27, 2:12 PM CSTTornado WarningJANNoxubee33 min
Feb 27, 2:15 PM CSTRiver Flood WarningJANAttala, Holmes8 days
Feb 27, 2:29 PM CSTSevere Thunderstorm WarningJANClay, Oktibbeha46 min
Feb 27, 2:38 PM CSTTornado WarningJANNoxubee22 min
Feb 27, 3:42 PM CSTFlash Flood WarningJANCarroll, Montgomery2 hr
Feb 27, 3:54 PM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower111 min
Feb 27, 4:03 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster12 hr
Feb 27, 4:18 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee, Winston42 min
Feb 27, 4:21 PM CSTSevere Thunderstorm WarningJANClay, Oktibbeha39 min
Feb 27, 4:50 PM CSTTornado WarningJANKemper25 min
Feb 27, 5:17 PM CSTSevere Thunderstorm WarningJANOktibbeha28 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.